Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 17, Number 2  


Lattices with constraints for the sublattices
A. D. Bol'bot, V. V. Kalinin
127
Decidability of the $\forall \exists $-theory of a certain factor-lattice of recursively enumerable sets
A. N. Degtev
134
The axiom of comparable choice and uniformizability of projective classes
A. A. Kiselev
144
Families of general recursive functions with a finite number of limit points
Yu. D. Korolkov
169
Representations of the Galois group and of the multiplicative groups of skew fields over local fields
H. Koch
178
Nil rings of type $(\gamma , \delta )$
A. S. Markovichev
181
The relation between the weak minimum condition and the minimum condition for subgroups
A. N. Ostylovskii
201
A decidable noncompact extension of the logic $S4$
V. V. Rybakov
210
Differential identities of prime rings
V. K. Kharchenko
220
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022